Semitopologization in motivic homotopy theory and applications

Krishna, Amalendu ; Park, Jinhyun (2015) Semitopologization in motivic homotopy theory and applications Algebraic and Geometric Topology, 15 (2). pp. 823-861. ISSN 1472-2747

Full text not available from this repository.

Official URL:

Related URL:


We study the semitopologization functor of Friedlander and Walker from the perspective of motivic homotopy theory. We construct a triangulated endofunctor on the stable motivic homotopy category Sℋ(ℂ), which we call homotopy semitopologization. As applications, we discuss the representability of several semitopological cohomology theories in Sℋ(ℂ), a construction of a semitopological analogue of algebraic cobordism and a construction of Atiyah–Hirzebruch type spectral sequences for this theory.

Item Type:Article
Source:Copyright of this article belongs to Mathematical Sciences Publishers.
Keywords:Motivic Homotopy; Semitopologization; K–theory; Morphic Cohomology; Algebraic Cobordism
ID Code:102457
Deposited On:09 Mar 2018 10:47
Last Modified:09 Mar 2018 10:47

Repository Staff Only: item control page